Jump to ContentJump to Main Navigation

Random Operators and Stochastic Equations

Editor-in-Chief: Girko, Vyacheslav

Managing Editor: Molchanov, S.

Editorial Board Member: Accardi, L. / Albeverio, Sergio / Carmona, R. / Casati, G. / Christopeit, N. / Domanski, C. / Drygas, Hilmar / Gupta, A.K. / Ibragimov, I. / Kirsch, Werner / Klein, A. / Kondratyev, Yuri / Kurotschka, V. / Leonenko, N. / Loubaton, Philippe / Orsingher, E. / Pastur, L. / Rodrigues, Waldyr A. / Shiryaev, Albert / Turbin, A.F. / Veretennikov, Alexandre

4 Issues per year

Mathematical Citation Quotient 2013: 0.26

VolumeIssuePage

Issues

A note on the asymptotic behavior of sequences of generalized subgaussian random vectors

R. Giuliano Antonini1 / Yu. V. Kozachenko2

11. Dipartimento di Matematica Università di Pisa, via F. Buonarroti 2, 56100 PISA

2E-mail:

32. Department of Mechanics and Mathematics, Kyiv National University, Kyiv 01033, Ukraine

4Tel/Fax: (38044)259-0392

5E-mail:

Citation Information: Random Operators and Stochastic Equations rose. Volume 13, Issue 1, Pages 39–52, ISSN (Online) 1569-397x, ISSN (Print) 0926-6364, DOI: 10.1515/1569397053300900, January 2005

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.